# SDR FDEA201305100956

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,073 hours, 23,020 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE EPR SURGED.  .10 EPR DURING TAKE OFF  ROLL WITH AUTOTHROTTLES ENGAGED.  REJECTED TAKE OFF AT 80 KNOTS.  PERFORMED IP/HP COMPRESSOR AIRFLOW CONTROL TEST MM REF 71-00-00-5-3 RAN ENGINES TO HIGH POWER AND LT ENGINE EPR WAS STEADY NO SURGING ACFT OK FOR SERVICE.
